Fractal and Fractional (Jan 2023)

Approximate Controllability of Delayed Fractional Stochastic Differential Systems with Mixed Noise and Impulsive Effects

  • Naima Hakkar,
  • Rajesh Dhayal,
  • Amar Debbouche,
  • Delfim F. M. Torres

DOI
https://doi.org/10.3390/fractalfract7020104
Journal volume & issue
Vol. 7, no. 2
p. 104

Abstract

Read online

We herein report a new class of impulsive fractional stochastic differential systems driven by mixed fractional Brownian motions with infinite delay and Hurst parameter H^∈(1/2,1). Using fixed point techniques, a q-resolvent family, and fractional calculus, we discuss the existence of a piecewise continuous mild solution for the proposed system. Moreover, under appropriate conditions, we investigate the approximate controllability of the considered system. Finally, the main results are demonstrated with an illustrative example.

Keywords